A 41-year-old female asked:
Disclaimer

pain shooting down my leg after an im injection of testosterone. no redness or swelling at injection site. what do i do?

1 doctor answer
Dr. Michael Kleerekoper
50 years experience Endocrinology
Leg pain: You list yourself as female. Why are you taking testosterone? I am sorry you have breast cancer and hope it is well taken care of. I cannot think of an indication for testosterone in your case.
Answered on Jan 31, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 46-year-old member asked:
Dr. Ronald Krinick
41 years experience Orthopedic Surgery
Testosterone: Both hgh and testosterone can cause ankle swelling.
A 38-year-old member asked:
Dr. Janet Kail
27 years experience Podiatry
Ask your doctor: One cannot give generic advice regarding a medication that is possibly causing side effects. You need to seek the advice of the prescribing doctor.
3
3 thanks
A 49-year-old male asked:
Dr. Andrea Brand
Specializes in Family Medicine
See a doctor: Your description suggests you are retaining fluid. Your history of high blood pressure puts you at risk for heart and kidney disease. Please see a doc ... Read More
1
1 thank
A 33-year-old female asked:
Dr. Leonard Giunta
53 years experience Family Medicine
Possible contact der: You may be allergic to the fabric in the socks, itchy? May use white socks for short period of timr.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month